# SDR 20000523SH029

- Difficulty date: May 1, 2000
- Submitted: May 23, 2000
- Operation: Air carrier
- Aircraft: N678TA
- Make and model: Bnorm BN2A26
- Aircraft serial: 77
- Engine: Lyc O540E4C5
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Separated
- Location: Left
- Part time: 3,866 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: E, R
- Precautionary procedure: A

## Discrepancy

SJU/FDO - ON CRUISE FLIGHT, LEFT ENGINE STARTED TO VIBRATE.  ENGINE SHUT DOWN WAS ACCOMPLISHED AND LANDED IN FAJADO.  INSPECTION REVEALED NR 4 CYLINDER FOUND SEPARATED FROM ENGINE.  ENGINE REPLACED.  (X)
